基本情况

王明新,1957年出生,汉族,河南省宁陵县人。博士学位,现任哈尔滨工业大学特聘教授,博士生导师。科学出版社出版专著5本(4本独著,1本合著),参与编写了科学出版社出版的“数学大辞典”,清华大学出版社出版教材3本(1本独著,2本合著第一作者),在国内外学术期刊发表论文200余篇,其中被SCI收录160余篇。


研究领域

主要从事偏微分方程与生物数学的研究


工作经历

2009年至今 教授,哈尔滨工业大学

1994年至2009 教授,东南大学

1992年至1994 教授,河南大学

1990年至1994 博士后,中科院系统科学研究所和应用数学研究所


论文发表

  1. Mingxin Wang, Yonghui Wu, Global existence and blow-up problems for quasilinear parabolic equations with nonlinear boundary conditions, SIAM J. Math. Anal., 24 (6) (1993), 1515-1521
  2. Mingxin Wang, Yuanming Wang, Properties of positive solutions for nonlocal reaction-diffusion problems, Math. Meth. Appl. Sci, 19(1996), 1141-1156
  3. Y. G. Gu, Mingxin Wang, Existence of positive stationary solutions and threshold results for a reaction-diffusion system, J. Differential Equations 132(2) (1996), 277-291
  4. Mingxin Wang, Yonghui Wu, Existence and nonexistence of global positive solutions to nonlinear diffusion problems with nonlinear absorption through the boundary, Trans. Amer. Math. Soc., 349(3) (1997), 955-971
  5. Mingxin Wang, Global existence and finite time blow-up for a reaction-diffusion system, Z. Angew. Math. Phys., 51(1) (2000), 160-167
  6. Shu Wang, Mingxin Wang, Chonnhong Xie, Quasilinear parabolic systems with nonlinear boundary conditions, J. Differential Equations, 166(2) (2000), 251-265
  7. Mingxin Wang, Blow-up rate estimates for semilinear parabolic system, J. Differential Equations 170(2) (2001), 317-324
  8. Yuanwei Qi, Mingxin Wang, The self-similar profiles of generalized KPZ equation, Pacific J. Math., 201(1) (2001), 223-240
  9. Mingxin Wang, Blow-up properties of solutions to parabolic systems coupled in equations and boundary conditions, J. London Math. Soc. 67(1) (2003), 180-194
  10. Mingxin Wang, Non-constant positive steady-states of the Sel’kov model, J. Differential Equations 190(2) (2003), 600-620
  11. Xinfu Chen, Yuanwei Qi, Mingxin Wang, Self-similar singular solutions of a p-Laplacian evolution equation with absorption, J. Differential Equations 190(1) (2003), 1-15
  12. Xinfu Chen, Yuanwei Qi, Mingxin Wang, Long time behavior of solutions to p-Laplacian equation with absorption, SIAM J. Math. Anal. 35(1) (2003), 123-134
  13. P. Y. H. Pang, Mingxin Wang, Qualitative analysis of a ratio-dependent predator-prey system with diffusion, Proc. Royal Soc. Edinburgh A 133(4) (2003), 919-942
  14. P. Y. H. Pang, Mingxin Wang, Non-constant positive steady states of a predator-prey system with non-monotonic functional response and diffusion, Proc. London Math. Soc., 88(1) (2004), 135-157
  15. P. Y. H. Pang, Mingxin Wang, Strategy and stationary pattern in a three-species predator- prey model, J. Differential Equations 200(2) (2004), 245-273
  16. 16 Mingxin Wang, Stationary patterns for a prey-predator model with prey-dependent and ratio-dependent functional responses and diffusion, Physica D 196(2004), 172-192